# SDR MWEA060293

- Difficulty date: November 10, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 61,071 hours, 20,998 cycles
- Engine: Pwa JT8D219
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910413507
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR CONTROL TAB DELAMINATED TOP SURFACE 36 INCH FROM IB END, 7 INCH FROM TRAILING EDGE.
